# SDR SWAA2022080232793

- Difficulty date: July 23, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR CUTOUT; PREVIOUS REPAIR IS DETERIORATED AND PULLING AWAY FROM STRUCTURE / [01] REMOVED DAMAGE PART IAW SRM 53-10-15-2R-4;[02] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[03] VERIFIED MATERIAL ID FOR REPAIR DOUBLER IS 2024 T3 .050 TAG # A38769 IAW SRM 53-10-15-2R--4 TABLE 201;[04] VERIFIED MATERIAL FOR REPAIR DOUBLER;[05] FABRICATED REPAIR DOUBLER IAW SRM 53-10-15-2R-4 AND ACCOMPLISH VISUAL INSPECTION REPAIR AREA NO OTHER DAMAGE FOUND IAW SRM 53-10-15-2R-4 ITEM 4;[06] C/W;[07] VERIFIED STEPS 5 & 6 C/W; OK GIVEN TO TREAT AND PRIME;[08] APPLIED ALODINE AND PRIMER REPAIR PART IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[09] VERIFIED STEP 8 C/W; OK GIVEN TO INSTALL REPAIR DOUBLER;[10] INSTALLED REPAIR DOUBLER AND RUBBING BLOCK IAW SRM 53-10-15-2R-4;[11] VERIFIED STEP 10 C/W;[12] STEP 10 C/W;[13] JOB COMPLETE; AUDIT C/W
